Perrigo Cold & Flu Tablets 16S

€5.50 €4.95

Summer Savings

Sale
Code 5012616265426


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

Multi 4 in 1 symptomatic relief tablet. Used to treat aches and pains, congestion, fever, chesty cough.

How To Use

Swallow whole do not chew.

Adults and children over 12 years - 2 tablets every four hours as required.

No more than 8 in 24 hours.

Not to be given to children under 12 years.

Do not use in pregnancy or breast feeding.

Contains paracetamol. Do not use other paracetamol products.

Contact us if on other medication.

Active Ingredients

Each tablet contains paracetamol 250mg, guaifenesin 100mg, phenylephrine HCL 5mg.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty